# SDR 99ZZZX2441

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.  SEVERE EXFOLIATION BETWEEN STA 250 - STA 300 AND STA 300 - STA 336, WITH ADDITIONAL CORROSION AT TAILBOOM, VERTICAL FIN ATTACHMENT.  CORROSION AREAS ARE BETWEEN ENGINE LONGERONS AND OUTER SKIN PANELS IN NEARLY INACCESSIBLE AREAS.
